# SDR Y2PA20120920043

- Difficulty date: September 20, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 53,475 hours, 53,592 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Unknown
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT, ALL ELECTRIC TRIM FOR STABILIZER INOPERATIVE. PILOT & CO-PILOT YOKE TRIM, PRIMARY TRIM AND ALTERNATE TRIM.  CREW REPORTED IN-FLIGHT ALL ELECTRIC TRIM FOR HORIZONTAL STAB INOPERATIVE.  ON CLIMB CAPTAIN'S ELECTRIC YOKE TRIM SWITCH DID NOT WORK FOR STABILIZER.  F/O CHECKED TRIM, DIDN'T WORK.  CREW LEVELED OFF, SLOWED DOWN AND MADE A LT DOWNWIND FOR 26L.  WHILE IN THE DOWNWIND CREW TRIED THE PRIMARY STABILIZER TRIM HANDLES AND ALTERNATE TRIM ON THE CENTER PEDESTAL.  DID NOT WORK.  TOWER NOTIFIED FIRE DEPARTMENT.  ACFT LANDED WITHOUT INCIDENT.   MECHANIC COULD NOT DUPLICATE THE PROBLEM.  PERFORMED OPS CHECK OF PRIMARY & ALTERNATE TRIM IAW MM 27-40-1.  NO DEFECTS WERE NOTED.  THE ACFT WAS SUBSEQUENTLY TEST FLOWN TO CHECK OPERATION OF STABILIZER TRIM IN FLIGHT.  THE CREW REPORTED THE TEST FLIGHT AS SATISFACTORY AND THE ACFT WAS RETURNED TO SERVICE.
